# SDR IPXA2023071043344

- Difficulty date: May 18, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,953 hours, 22,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: DENT IN FRAME FRS 1500L/H OUTBD OF STR 26. L= .700, W= .600. PERFORMED COLD WORK TO 4 HOLES I.A.W. S.R.M.51-40-09. INSTALLED NEW J-SECTION REPAIR AT STA 1500 LH, I.A.W. S.R.M. 53-00-07-2R-5. TREATED AND PRIMED NEW J-SECTION I.A.W.S.R.M. 51-20-01 (OUT OF SEQUENCY). VERIFIED ALL WORK COMPLETED.
